Conditional Symmetry of a System of Nonlinear Reaction-Diffusion Equations
AbstractThe conditional symmetry of a system of nonlinear reaction-diffusion equations is investigated. It is shown that the operators of conditional symmetry exist for the systems of nonlinear reaction-diffusion equations with an arbitrary number of independent variables. Moreover, these operators are found in the explicit form.
How to Cite
Barannyk, T. A. “Conditional Symmetry of a System of Nonlinear Reaction-Diffusion Equations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 67, no. 11, Nov. 2015, pp. 1443-9, https://umj.imath.kiev.ua/index.php/umj/article/view/2080.